Tuberous Sclerosis Association

Vigabatrin visual field loss project

Vigabatrin is widely recognised as a very effective antiepileptic drug but can cause serious visual field defects in some patients. This project will aim to diminish these risks for all epilepsy sufferers.

history Campaign has now closed

It ran from to

Registered Charity in England and Wales (1039549)

open_in_new http://www.tuberous-sclerosis.org/

Donations

0

    Categories

  • Health/WellbeingHealth/Wellbeing
  • Medical ResearchMedical Research

    Helping

  • Children (3-18)Children (3-18)
  • Women & GirlsWomen & Girls
  • Young People (18-30)Young People (18-30)
  • OtherOther

Location

Situation

A 2 year research study led by DR Sisodiya at the UCL Institute of Neurology in London investigating whether a visual side effect of an important antiepileptic drug used in TSC can be attributed to a particular genetic mutation/s, and a way round the current difficulty in measuring and monitoring visual field in certain patient groups.

Solution